# SDR NWAA084936309

- Difficulty date: October 4, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 79,489 hours, 9,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY LIGHTS AT ZONE B RT INOP.  MX R&R POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
